# SDR AALA202312201337

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A320*
- Aircraft serial: 1519
- Aircraft time: 73,140 hours, 28,181 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Sensor
- Part number: 35300001
- Condition: Warning Message
- Location: Zone 600 - Rh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMBOUT, PASSING 12,500, RECEIVED A FUEL RIGHT WING TANK OVERFLOW ECAM. TURNED OFF CENTER TANK RIGHT TRANSFER PER ECAM AND WAITED 5-7 MINUTES, BUT ECAM STAYED ON, SO COMPLIED WITH REST OF ECAM PROCEDURE, RIGHT TANK STAYED AMBER FOR ENTIRE FLIGHT BUT OCCASIONALLY FLASHED GREEN. MAINTENANCE REPLACED THE RIGHT WING OVERFLOW SENSOR 28QJ2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
